MedElevator Войти в исследования
Открытая медицинская библиотека

Результаты поиска

Медицинские публикации, первоисточники и полные тексты.
Для клинического вопроса, нового знания и следующего исследования.

Ищем по исходному запросу. Уточняем медицинские термины для поиска на других языках…

Результаты поиска

947 публикаций

Поиск: 16 мс
Публикации на разных языках · PubMed, Europe PMC и данные издателей через Crossref · 136 с найденным полным текстом
Выберите статьи для научной работыПосле входа — выбор статей и сборка документа

Declining Frequency of Acute Complications Associated with Tubeless Insulin Pump Use: Data from 2,911 Patients in the German/Austrian Diabetes Patienten Verlaufsdokumentation Registry.

Objective: To characterize patients with diabetes treated with a tubeless insulin pump (Omnipod® Insulin Management System; Insulet Corp., Acton, MA), and to evaluate the frequency of acute complications with long-term use of the system. Methods: This retrospective analysis of the German/Austrian Diabetes Patienten Verlaufsdokumentation (DPV) registry included data from 3657 patients with diabetes (n = 3582 type 1, n = 25 type 2, n = 50 latent autoimmune diabetes in adults/other) treated with a tubeless insulin pump. Hemoglobin A1c (HbA1c) levels and frequency of diabetic ketoacidosis (DKA) an

СтатьяПоддержка исследования: вне правительства СШАПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 33684335Открыть статью

Survival following intentional overdose of veterinary insulin: A case report.

A 40-year-old man presented to the emergency department within 6 h of a massive overdose of 500 units of long-acting feline glargine insulin intravenously and an estimated 50 mg of clozapine. Upon initial assessment, his Glasgow Coma Scale (GCS) was 15 and his blood sugar level was 45 mg/dL. The patient was successfully managed with dextrose infusions and close monitoring of blood sugar and electrolytes. To date, no cases have been documented in the literature describing an overdose of insulin formulation intended for veterinary use. Cases of overdose with animal-prescribed human insulin analo

Клинический случайСтатьяПолный текст не найденПеревод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 40977846Открыть статью

Phenytoin-induced hyperglycemia.

A case of diabetic ketoacidosis in a 64-year-old black woman with maturity-onset diabetes receiving phenytoin for a seizure disorder is reported. The woman was admitted to the hospital with a one-day history of polyuria and polydipsia. For the 10 months before admission, her diabetes was controlled with isophane insulin suspension 27 units daily. She also took phenytoin 100 mg orally three times a day. This was prescribed approximately six weeks earlier for right-sided focal seizures that were detected by electroencephalogram during a previous hospitalization for nonketotic hyperosmolar coma.

Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 7294047Открыть статью

Extreme hyperglycemia with ketoacidosis and hyperkalemia in a patient on chronic hemodialysis.

A patient on hemodialysis for end-stage renal disease secondary to diabetic nephropathy was admitted in a coma with Kussmaul breathing and hypertension (232/124 mmHg). She had extreme hyperglycemia (1884 mg/dL), acidosis (total CO(2) 4 mmol/L), hyperkalemia (7.2 mmol/L) with electrocardiographic abnormalities, and hypertonicity (330.7 mOsm/kg). Initial treatment with insulin drip resulted in a decrease in serum potassium to 5.3 mmol/L, but no significant change in mental status or other laboratory parameters. Hemodialysis of 1.75 hours resulted in rapid decline in serum glucose and tonicity an

Клинический случайСтатьяПолный текст не найденПеревод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 18837770Открыть статью

Fulminant malignant hyperthermia associated with ketoacidotic diabetic coma.

Malignant hyperthermia (MH) in humans is usually triggered by volatile anaesthetics and depolarizing muscle relaxants. However, other factors or drugs (e.g. cresol) are thought to induce MH. We report a case of fulminant MH associated with a ketoacidotic diabetic coma. After therapy for diabetic coma with insulin (containing the preservative cresol) and electrolyte solutions was started, the patient complained of increasing myalgia, developed a high fever and respiratory and metabolic acidosis and lost consciousness. MH was treated immediately with dantrolene; the patient recovered within 14 d

Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 8880251Открыть статью

Persistent Vegetative State after Diabetic Ketoacidosis Triggered by an Overdose of Psychotropic Agents.

A 28-year-old man with type 1 diabetes mellitus was admitted for shock and coma due to diabetic ketoacidosis. Despite aggressive treatment and management of the patient's underlying clinical issues, the patient remained in a comatose state. Further investigations revealed an excess consumption of psychotropic agents; however, there was no evidence of an insulin overdose. Physicians should be aware that, in patients who are highly dependent upon insulin, an overdose of psychotropic agents can lead to hypoxic-ischemic brain injury.

Клинический случайСтатьяПоиск полного текста в очередиПеревод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

PMID 30210110Открыть статью